# SDR FX72001F00003

- Difficulty date: August 20, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1843601
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE.  BOTH AIRCRAFT PACKS DID NOT WORK AND AFTER RESETTING BOTH PACKS TO (ON) AIRCRAFT WILL NOT PRESSURIZE. RETURNED TO AIRPORT WITHOUT INCIDENT.  TROUBLESHOT AIRCRAFT PRESSURE SYSTEM, FOUND CRACKED PRIMARY HEAT EXCHANGER REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.
